Moninka~ I feel for ya on the med change. I am going through one right now. I am hopeful it will work. Perhaps the side effects you are experiencing will ware off...one can hope anyways. I'm glad your therapist is looking into it and helping you find resources for support. Having support is so important to healing.
I hope that you will feel better soon and that you will have an enjoyable weekend.
Cynthia~~~ A follower of Jesus Christ!!
Proverbs 3;5-6 Trust in the Lord with all your heart and lean not on your own understanding; acknowledge him, and He will make your paths straight. ~~~~~~~~~~~~~~
Today I started my new dose of lithium and I feel so out of it...I had an appointment with my therapist and I had a hard time focusing, I have also felt quite shaky, now I know that those side effects are because of the lithium not one of the others...and now I am even more annoyed with my doctor, my therapist is going to call and check on it....Plus my therapist got in touch with this center and is getting me in so I can get some help finding jobs and joining support groups...I am excited about that....anyway I am not feeling good right now...
Even the smallest people can change the course of the future. -Galadriel, Lord of the Rings fellowship of the ring.
Around here we don't look backwards for very long. We keep moving forward, opening new doors and doing new things, because we're curious and curiosity keeps leading us down new paths. -Walt Disney, Meet the Robinsons
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.